Record Type
Journal Articles

Contributor Information

Author(s)
Dean B, Aronstein D, Smith J

Title Information

Full Title
Optimal Padding for the Two-Dimensional Fast Fourier Transform
Publication Title
Publication Title (abbreviated)
NASA. Tech Briefs].

Identifiers

ISSN
0145-319X

Publication Information

Publication Date
2011 Apr
Volume
35
Issue
4
First Page
49
Last Page
50
Citation
Dean B, Aronstein D, Smith J. Optimal Padding for the Two-Dimensional Fast Fourier Transform. NASA. Tech Briefs]. 2011;35 (4):49-50.

Copyright